# SDR REXA2015101400131

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Chafed
- Location: Caargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CHAFING ON THE AFT CARGO DOOR CROSSBEAM.  THE CHAFED AREAS MEASURE .500” X .075” X .050” DEEP.  REPAIRED IAW EA CRJ953-03705.
